Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Prescribed 600mcg of Misoprostol for miscarriage, anxious on taking it. Will I be ok ?

My ob prescribed that I take 600mcg of misoprostol for my missed miscarriage , and 600mcg again in 3 days. I have anxiety about taking medication anyways especially ones that I ve never had to take before. So my question is am I going to be ok? My lmp is 11w4d and the gestational sac measures 4w6d. Im 24, 135lbs never been pregnant before and im allergic to sulfa.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  7844
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Firstly, our OB must have confirmed the pregnancy, and then given the recommended dose.
Please take the medication as per the prescription, and then proceed ahead as advised.
Misoprostol is the drug of choice for termination of pregnancy, and as the pregnancy is 11 weeks plus, the dosage would be higher.
All the best.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor